American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Anthony To-Ming Lau and Ali Ülger. Characterization of closed ideals with bounded approximate identities in commutative Banach algebras, complemented subspaces of the group von Neumann algebras and applications. Trans. Amer. Math. Soc. 366 (2014) 4151-4171.
Abstract, references, and article information   
View Article: PDF

[2] Yong Zhang. Weak amenability of commutative Beurling algebras. Proc. Amer. Math. Soc. 142 (2014) 1649-1661.
Abstract, references, and article information   
View Article: PDF

[3] Volker Runde. $\mathcal {B}(\ell ^p)$ is never amenable. J. Amer. Math. Soc. 23 (2010) 1175-1185. MR 2669711.
Abstract, references, and article information   
View Article: PDF

[4] Krzysztof Jarosz. Function representation of a noncommutative uniform algebra. Proc. Amer. Math. Soc. 136 (2008) 605-611. MR 2358502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Volker Runde. The amenability constant of the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 1473-1481. MR 2199195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Volker Runde. A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal. Trans. Amer. Math. Soc. 358 (2006) 391-402. MR 2171239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frédéric Gourdeau, B. E. Johnson and Michael C. White. The cyclic and simplicial cohomology of $l^1(\mathbf{N})$. Trans. Amer. Math. Soc. 357 (2005) 5097-5113. MR 2165399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. F. Feinstein. A counterexample to a conjecture of S. E. Morris. Proc. Amer. Math. Soc. 132 (2004) 2389-2397. MR 2052417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yong Zhang. Weak amenability of module extensions of Banach algebras. Trans. Amer. Math. Soc. 354 (2002) 4131-4151. MR 1926868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. J. Read. Derivations with large separating subspace. Proc. Amer. Math. Soc. 130 (2002) 3671-3677. MR 1920047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Frédéric Gourdeau and Michael C. White. Vanishing of the third simplicial cohomology group of $l^1(\mathbf{Z}_+)$. Trans. Amer. Math. Soc. 353 (2001) 2003-2017. MR 1813605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yong Zhang. Nilpotent ideals in a class of Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 3237-3242. MR 1605957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Ülger. Arens regularity of weakly sequentially complete Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 3221-3227. MR 1605953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Charles Burnap and Alan Lambert. Controlling and supporting sets in operator algebras. Proc. Amer. Math. Soc. 127 (1999) 1357-1362. MR 1600112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. J. Bhatt, D. J. Karia, S. H. Kulkarni and M. E. Shimpi. A note on the Gelfand-Mazur Theorem. Proc. Amer. Math. Soc. 126 (1998) 2999-3005. MR 1476120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Brian Forrest. Weak amenability and the second dual of the Fourier algebra. Proc. Amer. Math. Soc. 125 (1997) 2373-2378. MR 1389517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] F. Ghahramani, R. J. Loy and G. A. Willis. Amenability and weak amenability of second conjugate Banach algebras. Proc. Amer. Math. Soc. 124 (1996) 1489-1497. MR 1307520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Miguel Cabrera García and Ángel Rodríguez-Palacios. A new simple proof of the Gel\cprime fand-Mazur-Kaplansky theorem . Proc. Amer. Math. Soc. 123 (1995) 2663-2666. MR 1231298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Bertram Yood. Banach algebras with non-Hausdorff structure spaces . Proc. Amer. Math. Soc. 123 (1995) 411-415. MR 1216828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Larry B. Schweitzer. A nonspectral dense Banach subalgebra of the irrational rotation algebra . Proc. Amer. Math. Soc. 120 (1994) 811-813. MR 1179591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Maria Fragoulopoulou. Uniqueness of topology for semisimple ${\rm LFQ}$-algebras . Proc. Amer. Math. Soc. 117 (1993) 963-969. MR 1101981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John Froelich. Unital multiplications on a Hilbert space . Proc. Amer. Math. Soc. 117 (1993) 757-759. MR 1116259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael J. Meyer. Continuous dense embeddings of strong Moore algebras . Proc. Amer. Math. Soc. 116 (1992) 727-735. MR 1102859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. E. Galé, T. J. Ransford and M. C. White. Weakly compact homomorphisms . Trans. Amer. Math. Soc. 331 (1992) 815-824. MR 1085942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] B. J. Tomiuk. Dual complementors on Banach algebras . Proc. Amer. Math. Soc. 103 (1988) 815-822. MR 947665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. P. Saworotnow. Relation between right and left involutions of a Hilbert algebra . Proc. Amer. Math. Soc. 102 (1988) 57-58. MR 915715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Justin Peters. The ideal structure of certain nonselfadjoint operator algebras . Trans. Amer. Math. Soc. 305 (1988) 333-352. MR 920162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Luz M. DeAlba and Justin Peters. Classification of semicrossed products of finite-dimensional $C\sp \ast$-algebras . Proc. Amer. Math. Soc. 95 (1985) 557-564. MR 810163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] B. J. Tomiuk. A correction to: ``Arens regularity and the algebra of double multipliers'' [Proc. Amer. Math. Soc. {\bf 81} (1981), no. 2, 293--298; MR0593474 (81m:46065)] . Proc. Amer. Math. Soc. 91 (1984) 171. MR 735587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gerard J. Murphy. Continuity of the spectrum and spectral radius . Proc. Amer. Math. Soc. 82 (1981) 619-621. MR 614889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2